Alert archive / California / River Flood Warnings in 2011

River Flood Warning 1, NWS Los Angeles, CA

March 20, 2011Santa Barbara County, California

NWS Los Angeles, CA issued this river flood warning at Mar 20, 2011, 11:46 AM PDT for Santa Barbara County, California. It took effect at Mar 20, 2011, 3:31 PM PDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2011, 11:46 AM PDT (18:46 UTC)
In effect from
Mar 20, 2011, 3:31 PM PDT
Expired
Mar 22, 2011, 9:44 AM PDT
In force
42 hr
Issued by
NWS Los Angeles, CA
Flood severity
Minor

County Santa Barbara County, CA

The river

Written for the forecast point Santa Ynez River at Narrows (NRWC1). The gauge peaked at 19.10 ft at Mar 21, 2011, 7:00 AM PDT.

actionminormoderate102003/2003/2103/2203/23
Action stage
11 ft
Minor stage
15 ft
Moderate stage
23 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 11133000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

736 
WGUS46 KLOX 201846
FLWLOX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD, CA 
1146 AM PDT SUN MAR 20 2011
 --------------------------------------------------------------------

CAC083-210046-
/O.NEW.KLOX.FL.W.0001.110320T2335Z-110322T1300Z/
/NRWC1.1.ER.110320T2335Z.110321T0600Z.110322T0100Z.NO/
1146 AM PDT SUN MAR 20 2011

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A

 * FLOOD WARNING FOR...
	SANTA YNEZ RIVER
 
 * UNTIL 700 PM PDT
 
 * AT 11 AM PDT SUNDAY...THE STAGE WAS 10.6 FT  

 * FLOOD STAGE: 15.0 FT   

 * RISE ABOVE FLOOD STAGE AROUND 430 PM PDT LATE THIS AFTERNOON.
   CREST AROUND 16.9 FT BETWEEN 1000 PM AND 1100 PM PDT TONIGHT.
   FALL BELOW FLOOD STAGE 700 PM PDT MONDAY EVENING   

 * FOR THE STORM BETWEEN 4 AND 8 INCHES OF RAINFALL HAS OCCURRED ACROSS THE AREA THROUGH LATE THIS MORNING. RAIN SHOULD TAPER OFF TO SHOWERS ACROSS THE AREA THIS AFTERNOON AND CEASE BY MONDAY..  
 
 * At 15.0 feet, Flooding is a threat to lower Lompoc, especially around
Floradale AveNUE.

 * RESIDENTS AND PROPERTY OWNERS IN THE LOWER LOMPOC AREA SHOULD ACT NOW TO PROTECT YOUR LIFE AND PROPERTY. PREPARE FOR FLOOD WATERS TO RISE ACROSS THE AREA THROUGHOUT THE AFTERNOON. TURN AROUND...DON'T DROWN. DO NOT DRIVE VEHICLES THROUGH FLOODED ROADWAYS.

Stay tuned to developments by listening to NOAA Weather radio OR YOUR FAVORITE MEDIA SOURCE. 

$$

&&
10 follow-up statements
370 
WGUS86 KLOX 202214
FLSLOX


RIVER FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD, CA 
314 PM PDT SUN MAR 20 2011

FOR SOUTHWEST CALIFORNIA , INCLUDING NARROWS, MINOR FLOODING IS 
FORECASTED.  

 ...FLOOD WARNING FOR THE SANTA YNEZ RIVER...

CAC083-210414-
/O.EXT.KLOX.FL.W.0001.110320T2231Z-000000T0000Z/
/NRWC1.1.ER.110320T2231Z.110321T0600Z.000000T0000Z.NO/
314 PM PDT SUN MAR 20 2011

FOR THE SANTA YNEZ RIVER AT NARROWS, THE LATEST STAGE IS 12.1 FEET AT
2 PM PDT SUNDAY AFTERNOON. MINOR FLOODING IS FORECAST...WITH A MAXIMUM
STAGE OF 18.8 FEET AT 11 PM SUNDAY. THIS IS 3.8 FEET ABOVE FLOOD STAGE.
THE RIVER WILL RISE ABOVE THE FLOOD STAGE OF 15.0 FEET AT 4 PM PDT 
SUNDAY. THIS CREST COMPARES TO A PREVIOUS CREST OF 18.0 FEET ON JAN 11 
2005.

FLOODING IS STILL EXPECTED TO IMPACT FLORADALE AVENUE AND BRIDGE AND
LOW-LYING AREAS IN AND AROUND LOMPOC.

$$

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

RESIDENTS AND PROPERTY OWNERS IN THE LOWER LOMPOC AREA SHOULD ACT NOW TO PROTECT
YOUR LIFE AND PROPERTY. PREPARE FOR FLOOD WATERS TO RISE ACROSS THE WARNED AREA 
THROUGHOUT THE AFTERNOON. TURN AROUND...DON'T DROWN. DO NOT DRIVE VEHICLES THROUGH
FLOODED ROADWAYS.

STAY TUNED ON THE LATEST DEVELOPMENTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA
SOURCE.



$$

&&

HALL
716 
WGUS86 KLOX 210342
FLSLOX


RIVER FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD, CA 
842 PM PDT SUN MAR 20 2011

FOR SOUTHWEST CALIFORNIA , INCLUDING CALIFORNIA STATE UNIVERSITY 
CHANNEL ISLANDS BRIDGE...NARROWS...FOSTER PARK, MINOR FLOODING IS 
OCCURRING AND IS EXPECTED TO CONTINUE.  

 ...!!!INSERT BASIS SECTION HERE!!!...

CAC111-210942-
/O.EXT.KLOX.FL.W.0003.000000T0000Z-110321T1630Z/
/CLLC1.3.ER.110321T0207Z.110321T0215Z.110321T0430Z.UU/
842 PM PDT SUN MAR 20 2011

...FLOOD WARNING CONTINUES FOR CALLEGUAS CREEK AT CALIFORNIA STATE
CHANNEL ISLANDS BRIDGE THROUGH 8 AM PDT MONDAY...

FOR THE CALLEGUAS CREEK AT CALIFORNIA STATE UNIVERSITY CHANNEL 
ISLANDS BRIDGE...THE LATEST STAGE IS 8.2 FEET AT 8 PM PDT SUNDAY.
MINOR FLOODING IS FORECAST...WITH A MAXIMUM STAGE OF 8.2 FEET AT 
9 PM PDT SUNDAY, WHICH IS 0.3 FEET ABOVE FLOOD STAGE. THE STAGE 
EXCEEDED THE FLOOD STAGE OF 7.9 FEET AT 07 PM SUNDAY. THE STAGE WILL
REMAIN ABOVE FLOOD STAGE OF 7.9 FEET AT 09 PM SUNDAY...THEN FALL 
BELOW FLOOD STAGE AT 10 PM PDT SUNDAY. AT 7.9 FEET...CALLEGUAS CREEK
CAN BREAK OUT AT THE CONFLUENCE WITH CONEJO CREEK. POINT MUGU NAVAL
AIR STATION NEEDS TO CONSIDER DEPLOYING FLOOD PROTECTION MEASURES. 
THIS CREST COMPARES TO A PREVIOUS CREST OF 9.0 FEET ON JAN 9 2005. 

RESIDENTS AND PROPERTY OWNERS IN THE WARNED AREA SHOULD ACT NOW TO
PROTECT YOUR LIFE AND PROPERTY. PREPARE FOR FLOOD WATERS TO RISE 
ACROSS THE WARNED AREA THROUGHOUT THE AFTERNOON. TURN AROUND...DON'T
DROWN. DO NOT DRIVE VEHICLES THROUGH FLOODED ROADWAYS.

STAY TUNED ON THE LATEST DEVELOPMENTS ON NOAA WEATHER RADIO OR YOUR 
FAVORITE MEDIA SOURCE. 

$$

CAC083-210942-
/O.EXT.KLOX.FL.W.0001.000000T0000Z-110322T1500Z/
/NRWC1.1.ER.110321T0021Z.110321T1000Z.110322T0300Z.NO/
842 PM PDT SUN MAR 20 2011

...FLOOD WARNING CONTINUES FOR THE SANTA YNEZ RIVER AT NARROWS 
THROUGH 7 PM PDT MONDAY...

FOR THE SANTA YNEZ RIVER AT NARROWS...MINOR FLOODING IS OCCURRING. A 
STAGE OF 17.7 FEET WAS MEASURED AT 8 PM PDT SUNDAY. A MAXIMUM STAGE 
OF 19.5 FEET WILL OCCUR AT 3 AM PDT MONDAY, WHICH IS 4.5 FEET ABOVE 
FLOOD STAGE. THE STAGE EXCEEDED THE FLOOD STAGE OF 15.0 FEET AT 5 PM 
PDT SUNDAY. THE STAGE WILL FALL BELOW FLOOD STAGE AT 8 PM PDT MONDAY.
THIS CREST COMPARES TO A PREVIOUS CREST OF 18.0 FEET ON JAN 11 2005. 

FLOODING IS STILL EXPECTED TO IMPACT FLORADALE AVENUE AND BRIDGE AND
LOW-LYING AREAS IN AND AROUND LOMPOC.

$$

CAC111-210412-
/O.CAN.KLOX.FL.W.0002.000000T0000Z-110321T1900Z/
/VRVC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
842 PM PDT SUN MAR 20 2011

FOR THE VENTURA RIVER AT FOSTER PARK...THE LATEST STAGE IS 15.7 FEET AT
08 PM SUNDAY.  NO FLOODING IS FORECASTED.  

$$

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

RESIDENTS AND PROPERTY OWNERS ACROSS THE WARNED AREA SHOULD ACT NOW TO
PROTECT YOUR LIFE AND PROPERTY. PREPARE FOR FLOOD WATERS TO RISE ACROSS
THE WARNED AREA THROUGHOUT THE AFTERNOON. TURN AROUND...DON'T DROWN. DO 
NOT DRIVE VEHICLES THROUGH FLOODED ROADWAYS.

STAY TUNED ON THE LATEST DEVELOPMENTS ON NOAA WEATHER RADIO OR YOUR 
FAVORITE MEDIA SOURCE.

$$

&&
928 
WGUS86 KLOX 210344 CCA
FLSLOX


RIVER FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD, CA 
843 PM PDT SUN MAR 20 2011

FOR SOUTHWEST CALIFORNIA , INCLUDING CALIFORNIA STATE UNIVERSITY 
CHANNEL ISLANDS BRIDGE...NARROWS...FOSTER PARK, MINOR FLOODING IS 
OCCURRING AND IS EXPECTED TO CONTINUE.  

...FLOOD WARNINGS CONTINUE FOR PORTIONS OF THE AREA...

CAC111-210945-
/O.EXT.KLOX.FL.W.0003.000000T0000Z-110321T1630Z/
/CLLC1.3.ER.110321T0207Z.110321T0215Z.110321T0430Z.UU/
843 PM PDT SUN MAR 20 2011

...FLOOD WARNING CONTINUES FOR CALLEGUAS CREEK AT CALIFORNIA STATE
CHANNEL ISLANDS BRIDGE THROUGH 8 AM PDT MONDAY...

FOR THE CALLEGUAS CREEK AT CALIFORNIA STATE UNIVERSITY CHANNEL 
ISLANDS BRIDGE...THE LATEST STAGE IS 8.2 FEET AT 8 PM PDT SUNDAY.
MINOR FLOODING IS FORECAST...WITH A MAXIMUM STAGE OF 8.2 FEET AT 
9 PM PDT SUNDAY, WHICH IS 0.3 FEET ABOVE FLOOD STAGE. THE STAGE 
EXCEEDED THE FLOOD STAGE OF 7.9 FEET AT 07 PM SUNDAY. THE STAGE WILL
REMAIN ABOVE FLOOD STAGE OF 7.9 FEET AT 09 PM SUNDAY...THEN FALL 
BELOW FLOOD STAGE AT 10 PM PDT SUNDAY. AT 7.9 FEET...CALLEGUAS CREEK
CAN BREAK OUT AT THE CONFLUENCE WITH CONEJO CREEK. POINT MUGU NAVAL
AIR STATION NEEDS TO CONSIDER DEPLOYING FLOOD PROTECTION MEASURES. 
THIS CREST COMPARES TO A PREVIOUS CREST OF 9.0 FEET ON JAN 9 2005. 

RESIDENTS AND PROPERTY OWNERS IN THE WARNED AREA SHOULD ACT NOW TO
PROTECT YOUR LIFE AND PROPERTY. PREPARE FOR FLOOD WATERS TO RISE 
ACROSS THE WARNED AREA THROUGHOUT THE AFTERNOON. TURN AROUND...DON'T
DROWN. DO NOT DRIVE VEHICLES THROUGH FLOODED ROADWAYS.

STAY TUNED ON THE LATEST DEVELOPMENTS ON NOAA WEATHER RADIO OR YOUR 
FAVORITE MEDIA SOURCE. 

$$

CAC083-210945-
/O.EXT.KLOX.FL.W.0001.000000T0000Z-110322T1500Z/
/NRWC1.1.ER.110321T0021Z.110321T1000Z.110322T0300Z.NO/
843 PM PDT SUN MAR 20 2011

...FLOOD WARNING CONTINUES FOR THE SANTA YNEZ RIVER AT NARROWS 
THROUGH 7 PM PDT MONDAY...

FOR THE SANTA YNEZ RIVER AT NARROWS...MINOR FLOODING IS OCCURRING. A 
STAGE OF 17.7 FEET WAS MEASURED AT 8 PM PDT SUNDAY. A MAXIMUM STAGE 
OF 19.5 FEET WILL OCCUR AT 3 AM PDT MONDAY, WHICH IS 4.5 FEET ABOVE 
FLOOD STAGE. THE STAGE EXCEEDED THE FLOOD STAGE OF 15.0 FEET AT 5 PM 
PDT SUNDAY. THE STAGE WILL FALL BELOW FLOOD STAGE AT 8 PM PDT MONDAY.
THIS CREST COMPARES TO A PREVIOUS CREST OF 18.0 FEET ON JAN 11 2005. 

FLOODING IS STILL EXPECTED TO IMPACT FLORADALE AVENUE AND BRIDGE AND
LOW-LYING AREAS IN AND AROUND LOMPOC.

$$

CAC111-210445-
/O.CAN.KLOX.FL.W.0002.000000T0000Z-110321T1900Z/
/VRVC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
843 PM PDT SUN MAR 20 2011

FOR THE VENTURA RIVER AT FOSTER PARK...THE LATEST STAGE IS 15.7 FEET AT
08 PM SUNDAY.  NO FLOODING IS FORECASTED.  

$$

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

RESIDENTS AND PROPERTY OWNERS ACROSS THE WARNED AREA SHOULD ACT NOW TO
PROTECT YOUR LIFE AND PROPERTY. PREPARE FOR FLOOD WATERS TO RISE ACROSS
THE WARNED AREA THROUGHOUT THE AFTERNOON. TURN AROUND...DON'T DROWN. DO 
NOT DRIVE VEHICLES THROUGH FLOODED ROADWAYS.

STAY TUNED ON THE LATEST DEVELOPMENTS ON NOAA WEATHER RADIO OR YOUR 
FAVORITE MEDIA SOURCE.

$$

&&

HALL
041 
WGUS86 KLOX 211048
FLSLOX


RIVER FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD, CA 
348 AM PDT MON MAR 21 2011

FOR SOUTHWEST CALIFORNIA , INCLUDING NARROWS, MINOR FLOODING IS 
OCCURING AND IS EXPECTED TO CONTINUE.  

 ...!!!INSERT BASIS SECTION HERE!!!...

CAC083-211648-
/O.EXT.KLOX.FL.W.0001.000000T0000Z-110322T1700Z/
/NRWC1.1.ER.110321T0021Z.110321T1030Z.110322T0500Z.NO/
348 AM PDT MON MAR 21 2011

FOR THE SANTA YNEZ RIVER AT NARROWS, MINOR FLOODING IS OCCURING, WITH
A STAGE OF 17.5 FEET MEASURED AT 03 AM MONDAY.   THE STAGE EXCEEDED 
THE FLOOD STAGE OF 15.0 FEET AT 10 PM SUNDAY.  THE STAGE WILL FALL 
BELOW FLOOD STAGE AT 10 PM MONDAY.  THIS CREST COMPARES TO A PREVIOUS
CREST OF 18.0 FEET ON JAN 11 2005.  

$$

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

DO NOT DRIVE CARS THROUGH FLOODED AREAS...

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...



$$

&&
000 
WGUS86 KLOX 211055 CCA
FLSLOX


RIVER FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD, CA
348 AM PDT MON MAR 21 2011

FOR SOUTHWEST CALIFORNIA , INCLUDING NARROWS, MINOR FLOODING IS
OCCURING AND IS EXPECTED TO CONTINUE.

 SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH
THE DAY. HOWEVER...NO ADDITIONAL SIGNIFICANT RUNOFF IS ANTICIPATED
FOR THE STREAMS.

CAC083-211648-
/O.EXT.KLOX.FL.W.0001.000000T0000Z-110322T1700Z/
/NRWC1.1.ER.110321T0021Z.110321T1030Z.110322T0500Z.NO/
348 AM PDT MON MAR 21 2011

FOR THE SANTA YNEZ RIVER AT NARROWS, MINOR FLOODING IS OCCURING, WITH
A STAGE OF 17.5 FEET MEASURED AT 03 AM MONDAY.   THE STAGE EXCEEDED
THE FLOOD STAGE OF 15.0 FEET AT 10 PM SUNDAY.  THE STAGE WILL FALL
BELOW FLOOD STAGE AT 10 PM MONDAY.  THIS CREST COMPARES TO A PREVIOUS
CREST OF 18.0 FEET ON JAN 11 2005.

$$

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

RESIDENTS AND PROPERTY OWNERS IN THE WARNED AREA SHOULD ACT NOW TO
PROTECT YOUR LIFE AND PROPERTY. PREPARE FOR FLOOD WATERS TO RISE
ACROSS THE WARNED AREA THROUGHOUT THE AFTERNOON. TURN AROUND...DON'T
DROWN. DO NOT DRIVE VEHICLES THROUGH FLOODED ROADWAYS.

STAY TUNED ON THE LATEST DEVELOPMENTS ON NOAA WEATHER RADIO OR YOUR
FAVORITE MEDIA SOURCE.

$$

&&
878 
WGUS86 KLOX 211457
FLSLOX


RIVER FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD, CA 
757 AM PDT MON MAR 21 2011

FOR SOUTHWEST CALIFORNIA , INCLUDING NARROWS, MINOR FLOODING IS 
OCCURING AND IS EXPECTED TO CONTINUE.  

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH
THE DAY. HOWEVER...NO ADDITIONAL SIGNIFICANT RUNOFF IS ANTICIPATED
FOR THE STREAMS.  

CAC083-212057-
/O.EXT.KLOX.FL.W.0001.000000T0000Z-000000T0000Z/
/NRWC1.1.ER.110321T0021Z.110321T1430Z.110322T0500Z.NO/
757 AM PDT MON MAR 21 2011

FOR THE SANTA YNEZ RIVER AT NARROWS, MINOR FLOODING IS OCCURING, WITH
A STAGE OF 19.3 FEET MEASURED AT 07 AM MONDAY.   THE STAGE EXCEEDED 
THE FLOOD STAGE OF 15.0 FEET AT 10 PM SUNDAY.  THIS CREST COMPARES TO
A PREVIOUS CREST OF 18.0 FEET ON JAN 11 2005.  

$$

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

RESIDENTS AND PROPERTY OWNERS IN THE WARNED AREA SHOULD ACT NOW TO
PROTECT YOUR LIFE AND PROPERTY. PREPARE FOR FLOOD WATERS TO RISE 
ACROSS THE WARNED AREA THROUGHOUT THE AFTERNOON. TURN AROUND...DON'T
DROWN. DO NOT DRIVE VEHICLES THROUGH FLOODED ROADWAYS.

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...

$$

&&

sweet/laber
784 
WGUS86 KLOX 211500 CCA
FLSLOX

RIVER FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD, CA 
800 AM PDT MON MAR 21 2011

FOR SOUTHWEST CALIFORNIA , INCLUDING NARROWS, MINOR FLOODING IS 
OCCURING AND IS EXPECTED TO CONTINUE.  

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH
THE DAY. HOWEVER...NO ADDITIONAL SIGNIFICANT RUNOFF IS ANTICIPATED
FOR THE STREAMS.  

CAC083-212057-
/O.EXT.KLOX.FL.W.0001.000000T0000Z-110322T2200Z/
/NRWC1.1.ER.110321T0021Z.110321T1430Z.110322T0500Z.NO/
800 AM PDT MON MAR 21 2011

FOR THE SANTA YNEZ RIVER AT NARROWS, MINOR FLOODING IS OCCURING, WITH
A STAGE OF 19.3 FEET MEASURED AT 07 AM MONDAY.   THE STAGE EXCEEDED 
THE FLOOD STAGE OF 15.0 FEET AT 10 PM SUNDAY.  THIS CREST COMPARES TO
A PREVIOUS CREST OF 18.0 FEET ON JAN 11 2005.  

$$

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

RESIDENTS AND PROPERTY OWNERS IN THE WARNED AREA SHOULD ACT NOW TO
PROTECT YOUR LIFE AND PROPERTY. PREPARE FOR FLOOD WATERS TO RISE 
ACROSS THE WARNED AREA THROUGHOUT THE AFTERNOON. TURN AROUND...DON'T
DROWN. DO NOT DRIVE VEHICLES THROUGH FLOODED ROADWAYS.

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...

$$

&&

SWEET/LABER
107 
WGUS86 KLOX 212051
FLSLOX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD, CA 
151 PM PDT MON MAR 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
CALIFORNIA..
  SANTA YNEZ RIVER AT NARROWS AFFECTING SANTA BARBARA COUNTY

.SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH
THE DAY. HOWEVER...NO ADDITIONAL SIGNIFICANT RUNOFF IS ANTICIPATED
FOR THE STREAMS.

FOR SOUTHWEST CALIFORNIA , INCLUDING NARROWS, MINOR FLOODING IS 
OCCURING AND IS EXPECTED TO CONTINUE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

CAC083-221151-
/O.CON.KLOX.FL.W.0001.000000T0000Z-000000T0000Z/
/NRWC1.1.ER.110321T0021Z.110321T1430Z.000000T0000Z.NO/
151 PM PDT MON MAR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE SANTA YNEZ RIVER AT NARROWS
* UNTIL FURTHER NOTICE
* AT 01PM MONDAY THE STAGE WAS 16.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 15.0 FEET
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.0 FEET
  ON JAN 11 2005.

$$
566 
WGUS86 KLOX 212212
FLSLOX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD, CA 
312 PM PDT MON MAR 21 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
CALIFORNIA...

  SANTA YNEZ RIVER AT NARROWS AFFECTING SANTA BARBARA COUNTY

.SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH
THE DAY. HOWEVER...NO ADDITIONAL SIGNIFICANT RUNOFF IS ANTICIPATED
FOR THE STREAMS. THE FLOOD WARNING CONTINUES DUE TO HIGH RELEASES 
OF WATER FROM LAKE CACHUMA.

FOR SOUTHWEST CALIFORNIA , INCLUDING NARROWS, MINOR FLOODING IS 
OCCURING AND IS EXPECTED TO CONTINUE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...

&&

CAC083-221812-
/O.EXT.KLOX.FL.W.0001.000000T0000Z-110322T2000Z/
/NRWC1.1.ER.110321T0021Z.110321T1430Z.110322T0800Z.NO/
312 PM PDT MON MAR 21 2011

THE FLOOD WARNING CONTINUES FOR
  THE SANTA YNEZ RIVER AT NARROWS
* UNTIL AFTER MIDNIGHT TOMORROW
* AT 2PM MONDAY THE STAGE WAS 15.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 15.0 FEET
* IMPACT...AT 15.0 FEET...FLOODING IS A THREAT TO LOWER LOMPOC, 
  ESPECIALLY AROUND FLORADALE AVE.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.0 FEET
  ON JAN 11 2005.

$$
989 
WGUS86 KLOX 221644
FLSLOX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD, CA 
944 AM PDT TUE MAR 22 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
CALIFORNIA...

  SANTA YNEZ RIVER AT NARROWS AFFECTING SANTA BARBARA COUNTY

.THE SANTA YNEZ RIVER AT NARROWS HAS RECEEDED BELOW FLOOD AND 
MONITOR STAGES. THERE WILL BE A MODERATE STORM IMPACTING SOUTHERN
CALIFORNIA TONIGHT THROUGH WEDNESDAY THAT IS ANTICIPATED TO BRING
0.75 - 1.5 INCHES OF PRECIPITATION TO THE COASTS AND VALLEYS AND 1.0 
- 2.0 INCHES IN THE MOUNTAINS. THIS WILL LIKELY RESULT IN A SLIGHT 
INCREASE IN THE FLOW IN THE SANTA YNEZ RIVER BUT AT THIS TIME IT 
IS NOT ANTICIPATED TO INCREASE TO FLOOD STAGE.

FOR SOUTHWEST CALIFORNIA , INCLUDING NARROWS, NO FLOODING IS OBSERVED
OR FORECAST.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

CAC083-221714-
/O.CAN.KLOX.FL.W.0001.000000T0000Z-110322T1700Z/
/NRWC1.1.ER.110321T0021Z.110321T1430Z.110321T2132Z.NO/
944 AM PDT TUE MAR 22 2011

FORECAST INFORMATION FOR
  SANTA YNEZ RIVER AT 
* AT 09AM TUESDAY THE STAGE WAS 9.2 FEET 
* NO FLOODING IS CURRENTLY FORECAST
* FLOOD STAGE IS 15.0 FEET
* FORECAST...THE RIVER WILL RISE TO NEAR 13.0 FEET LATE FRIDAY 
  MORNING

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this river flood warning went out at Mar 20, 10:10 AM PDT, 1 hour 36 minutes earlier.

Area forecast discussion, Mar 20, 10:10 AM PDT, 1 hour 36 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1010 AM PDT SUN MAR 20 2011

.SYNOPSIS...

A VERY STRONG STORM WILL BARREL THROUGH THE AREA TODAY AND TONIGHT.
IT WILL BRING PERIODS OF HEAVY RAIN AND DAMAGING WIND GUSTS TO ALL
AREAS. THERE WILL BE HEAVY SNOW IN THE MOUNTAINS. THERE WILL ALSO BE
A SLIGHT CHANCE OF THUNDERSTORM TODAY THROUGH MONDAY ACROSS THE
ENTIRE AREA. THE STORM WILL WIND DOWN LATER MONDAY AFTERNOON. A
SUCCESSION OF STORMS WILL KEEP A CHANCE OF RAIN IN THE FORECAST FOR
THE REST OF THE WEEK.

&&

.SHORT TERM (TODAY-TUE)...VERY STRONG STORM SYSTEM MOVING THROUGH
THE AREA TODAY WITH THE FOCUS NOW SHIFTING TO AREAS SOUTH OF PT
CONCEPTION. THE SURFACE LOW ASSOCIATED WITH THE STORM BOTTOMED OUT
MUCH EARLIER THAN PREVIOUS MODELS HAD INDICATED AND AS A RESULT
WINDS HAVE ALREADY PEAKED ACROSS NORTHERN AREAS AND ARE FALLING
RAPIDLY WELL BELOW ADVISORY LEVELS. HAVE ENDED THE HIGH WIND
WARNINGS NORTH OF PT CONCEPTION BUT WILL CONTINUE LOW END WIND
ADVISORIES FOR HIGHER TERRAIN THROUGH THE AFTERNOON. RAIN HAS BEEN
TORRENTIAL ACROSS SRN SBA COUNTY WITH A FEW AREAS REPORTING RAINFALL
RATES OVER ONE INCH PER HOUR THIS MORNING. THIS HEAVY BAND IS
EXPECTED TO WORK ITS WAY EAST THROUGH THE DAY AND INTO THE EVENING
WITH STRONG OROGRAPHIC INFLUENCE PUSHING RATES ACROSS VENTURA AND LA
COUNTIES CLOSE TO ONE INCH PER HOUR THERE AS WELL, ESPECIALLY NEAR
THE FOOTHILLS. HAVE ALSO HAD ISOLATED REPORTS OF THUNDER AS WELL.

FURTHER NORTH ACROSS SLO AND NRN SBA COUNTIES, THE HEAVIEST RAIN IS
STARTING TO MOVE EAST OUT OF THE AREA, HOWEVER PLENTY OF SHOWERS ARE
EXPECTED THROUGH TONIGHT WITH THE POTENTIAL FOR ISOLATED
THUNDERSTORMS.

RAINFALL AMOUNTS STILL LOOK ON TARGET. 2-5 COAST AND VALLEYS, 5-9
FOOTHILLS AND MTNS. 1-2 FT OF SNOW WITH ISOLATED AMOUNTS NEAR 3 FT.
SNOW LEVELS WERE A BIT LOWER THIS MORNING THAN EXPECTED AND THERE
WERE SOME SIGNIFICANT ACCUMULATIONS BELOW 5000 FEET. HOWEVER, THE
SNOW LEVELS ARE EXPECTED TO RISE THROUGH THE DAY, ESPECIALLY ON THE
SOUTH FACING SLOPES.

***FROM PREVIOUS DISCUSSION***

THE UPPER TROF WILL MOVE EASTWARD MONDAY AND THERE WILL BE A
DECREASE IN SHOWERS AND WINDS THROUGH THE DAY. SNOW LEVELS WILL FALL
TO 4000 FEET AS COLD AIR SPILLS IN BEHIND THE FRONT. THERE WILL BE
SOME GUSTY NORTHWEST WINDS BUT NOTHING LIKE TODAYS SOUTH WINDS.

TUESDAY WILL BE AN INBETWEEN DAY AS TODAYS STORM EXITS AND
WEDNESDAYS STORM BEGINS TO MOVE IN. SKIES WILL TURN PARTLY CLOUDY.
IT WILL STILL BE COOL WITH 556 DM HGTS OVERHEAD AND MAX TEMPS WILL
BE 10 TO 15 DEGREES BELOW NORMALS.

.LONG TERM (WED-SAT)...
ANOTHER STORM MOVES IN WEDNESDAY MORNING. THIS STORM WILL TAKE ABOUT
18 HOURS TO MOVE THROUGH THE AREA. IT LOOKS LIKE IT COULD BRING
ABOUT A HALF INCH OF RAIN TO THE AREA.

THURSDAY LOOKS LIKE ANOTHER COOL PARTLY CLOUDY INBETWEEN DAY WITH
MAX TEMPS WELL BELOW NORMAL.

DEPENDING ON WHAT MDL YOU HANG YOUR HAT ON IT COULD RAIN EITHER
FRIDAY OR SATURDAY BUT PROBABLY NOT BOTH. BROAD BRUSHED LOWISH POPS
ACROSS THE AREA FOR BOTH DAYS. AGAIN IT WILL BE COOL WITH NO WARM UP
IN SITE.

&&

.AVIATION...

20/1135Z.

RAIN AND STRONG WINDS WILL AFFECT ALL TAF SITES THROUGH 00Z AND WILL
THEN DIMINISH SLOWLY. FAIRLY LOW CONFIDENCE IN TAFS AS CIGS AND VIS
WILL VARY FREQUENTLY BUT LOW MVFR CONDS WILL DOMINATE. MUCH STRONGER
THAN NORMAL SOUTHEAST WINDS THROUGH 00Z WILL CREATE MUCH LOW LEVEL
TURBULENCE AND WIND SHEAR. THERE IS A 20 PERCENT CHANCE OF A TSTM
THROUGH THE PERIOD.

KLAX...LOW CONFIDENCE IN TAF. CIGS AND VIS WILL VARY FREQUENTLY BUT
WILL MOSTLY BE LOW MVFR. THERE WILL BE VERY STRONG XWNDS FROM MID
MORNING THROUGH THE AFTERNOON.

KBUR...LOW CONFIDENCE IN TAF. CIGS AND VIS WILL VARY FREQUENTLY
BETWEEN IFR AND MVFR CONDS. LGT-MDT TURBC SFC-080 AFT 15Z.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING (SEE LAXWSWLOX).
HIGH WIND WARNING (SEE LAXNPWLOX).
FLASH FLOOD WATCH (SEE LAXFFALOX).
WIND ADVISORY (SEE LAXNPWLOX).
STORM WARNING (SEE LAXMWWLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).
MARINE WEATHER STATEMENT (SEE LAXMWSLOX).

&&

PUBLIC...WOFFORD
AVIATION...ASR
SYNOPSIS...ASR

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 20, 6:00 AM PDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT SUN MAR 20 2011

CAZ034>041-044>046-051>054-059-087-088-547-548-211300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PDT SUN MAR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

A POWERFUL...COLD AND WINDY WINTER STORM WILL CREATE MULTIPLE
HAZARDS TODAY AND TONIGHT. PEOPLE TRAVELING INTO OR THROUGH THE
MOUNTAINS WILL FACE DANGEROUS WHITE CONDITIONS WITH HEAVY SNOW AND
60 MPH WIND GUSTS. VERY HEAVY RAINFALL RATES COULD POSSIBLE CAUSE
MUD AND DEBRIS FLOWS IN AND AROUND THE RECENT BURN AREAS. THERE IS A
THREAT OF HAZARDOUS THUNDERSTORMS EVERYWHERE THROUGH THE DAY AND
NIGHT. WIND GUSTS TO 50 TO 60 MPH WILL CREATE DRIVING HAZARDS. STORM
FORCE WINDS WILL MAKE FOR VERY HAZARDOUS CONDITIONS ACROSS ALL OF
THE WATERS TODAY. BEACHGOERS WILL FACE TWIN HAZARDS OF HIGH SURF AND
ELEVATED RIP CURRENT RISKS. HEAVY RAIN WILL CREATE LOCAL FLOODING.

* WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* STORM WARNING..............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

ALL OF TODAYS HAZARDS WILL CARRY INTO MONDAY MORNING BEFORE SLOWLY
DIMINISHING MONDAY AFTERNOON. A SERIES OR STORMS WILL BRING A CHANCE
OF RAIN TO THE AREA WEDNESDAY THROUGH SATURDAY...ESPECIALLY NORTH OF
POINT CONCEPTION.

* WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* STORM WARNING..............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RORKE

In the hours before

Local storm report, Mar 20, 6:35 AM PDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
635 AM PDT SUN MAR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 AM     HEAVY RAIN       TEMPLETON               35.55N 120.71W
03/20/2011  E0.00 INCH       SAN LUIS OBISPO    CA   LAW ENFORCEMENT

            A POWER OUTAGE HAS OCCURRED IN TEMPLETON CA. WITH 1000
            PEOPLE WITHOUT POWER.

0626 AM     HEAVY RAIN       TEMPLETON               35.55N 120.71W
03/20/2011  E0.00 INCH       SAN LUIS OBISPO    CA   UTILITY COMPANY

            A 1000 PEOPLE WITHOUT POWER IN TEMPLETON CA.

&&

SETO
Local storm report, Mar 20, 8:37 AM PDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
837 AM PDT SUN MAR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     HEAVY SNOW       2 W LOCKWOOD VALLEY     34.75N 119.12W
03/20/2011  M13.0 INCH       VENTURA            CA   TRAINED SPOTTER

            SHE MEASURED 13 1/2 INCHES OF GROUND WITH WATER
            EQUIVALANT 1.12 INCHES.

&&

SETO

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 10:15 PM PDTAreal Flood AdvisoryLOXSan Luis Obispo6 hr
Mar 19, 10:26 PM PDTAreal Flood AdvisoryLOXSanta Barbara23 hr
Mar 20, 2:26 AM PDTSpecial Marine WarningLOX49 min
Mar 20, 4:03 AM PDTAreal Flood AdvisoryLOXSan Luis Obispo6 hr
Mar 20, 7:34 AM PDTAreal Flood AdvisoryLOXVentura12 hr
Mar 20, 8:39 AM PDTSmall Craft Advisory for Hazardous SeasLOX18 hr
Mar 20, 10:03 AM PDTAreal Flood AdvisoryLOXSan Luis Obispo, Santa Barbara117 min
Mar 20, 10:03 AM PDTFlash Flood WarningLOXSanta Barbara3 hr
Mar 20, 11:03 AM PDTAreal Flood AdvisoryLOXLos Angeles14 hr
Mar 20, 12:01 PM PDTAreal Flood AdvisoryLOXSan Luis Obispo, Santa Barbara3 hr
Mar 20, 2:59 PM PDTSevere Thunderstorm WarningLOXLos Angeles, Ventura61 min
Mar 20, 3:00 PM PDTFlash Flood WarningLOXVentura3 hr
Mar 20, 3:02 PM PDTRiver Flood WarningLOXVentura6 hr
Mar 20, 3:07 PM PDTAreal Flood AdvisoryLOXSan Luis Obispo, Santa Barbara3 hr
Mar 20, 3:25 PM PDTRiver Flood WarningLOXVentura18 hr

Nearby

River Flood Warnings in California, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.